# SDR YENA20090926126

- Difficulty date: September 26, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 2802
- Aircraft time: 13,784 hours, 4,833 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Part number: 20499004
- Part serial: 90899069
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 302 OAK-IAD - FOWL SMELL ON DESCENT THEN MOISTURE WITH HP VALVES OPEN.  IN CLEAR AIR SMELL WOULD DISSIPATE.  ON GROUND WITH APU BLEED ON, SMELL ALL BUT CLEARED SOME RESIDUAL SMELL IN CABIN NOTED IN FWD & AFT CABIN STRONGEST IN AFT CABIN.  REMOVED AND REPLACED LEFT AND RIGHT O-ZONE FILTERS AMM 21-51-41-04.  PERFORMED TSM 21-00-00-810-801 INSPECTED APU BLEED DUCT ELBOW FWD OF BLEED CONTROL VALVE, NO DEFECT NOTED.  VISUAL INSPECTION OF APU FOR OIL LEAK, NO DEFECTS NOTED.  PERFORMED ENGINE POWER RUNS OPERATED PACKS, ALSO WITH APU NO ODOR NOTED.
